# SDR UIEA2021021700333

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHTS 2 EACH ARE DUE FOR  BATTERY REPLACEMENT.  REMOVED AND REPLACED 2 EA COCKPIT FLASHLIGHTS BATTERIES AS REQUIRED PER AMM 25-64-00 CK/D OK..
